MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/ncpneph0102

Медицинская библиотека · Nature clinical practice. Nephrology · 2006

Lactic acidosis in an HIV-infected patient receiving highly active antiretroviral therapy.

Patel Vishal, Hedayati S Susan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A 51-year-old man with HIV infection on highly active antiretroviral therapy presented with abdominal pain and exertional dyspnea. Physical examination revealed increased respiration and cachexia. Laboratory tests showed a lactic acid concentration elevated to 6.4 mM.

INVESTIGATION: Physical examination, blood chemistry, arterial blood gas, urine analysis, chest X-ray, and ultrasound of liver.

DIAGNOSIS: Nucleoside reverse transcriptase inhibitor (NRTI)-induced lactic acidosis, hepatitis and chemical pancreatitis. Proximal renal tubular acidosis with Fanconi's syndrome, secondary to treatment with tenofovir.

MANAGEMENT: The patient was supported on intravenous and oral bicarbonate, riboflavin and phosphorus supplementation. Highly active antiretroviral therapy was discontinued. The patient's lactate level decreased about 2 weeks after discharge.

Для цитирования: Patel Vishal, Hedayati S Susan. Lactic acidosis in an HIV-infected patient receiving highly active antiretroviral therapy.. Nature clinical practice. Nephrology. 2006. DOI: 10.1038/ncpneph0102.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.